Korean J. Math. Vol. 30 No. 2 (2022) pp.413-423
DOI: https://doi.org/10.11568/kjm.2022.30.2.413

Extension of Grace's theorem to bi-complex polynomials

Main Article Content

Zahid Manzoor Wani
Wali Mohammad Shah


In this paper, we prove some results concerning the zeros of Bi-complex polynomials. These results as special cases include Grace's theorem and related results.

Article Details


[1] J. H. Grace, The zeros of a polynomial, Proc. Cambridge Philos. Soc. 11 (1902), 352–357. Google Scholar

[2] M. Marden, The Geomatry of polynomials, 2nd ed., Mathematical Surveys, no. 3, Amer. Math. Soc., Providence, R.I. 1966. Google Scholar

[3] G. B. Price, An introduction to multicomplex spaces and functions, Marcel Dekker, New York, 1991. Google Scholar

[4] G. Szego ̈, Bemerkungen zu einem Satz von J. H. Grace u ̈ber die Wurzeln algebraischer Gleichungen, Math. Z. 13 (1922), 28-55. Google Scholar

[5] J. L. Walsh, On the location of the roots of certain types of polynomials, Trans. Amer. Math. Soc. 24 (1922), 163–180. Google Scholar

[6] Wikipedia contributors: Duocylinder, Wikipedia, July 5, 2021, 20:12 UTC. Available at: https://en.m.wikipedia.org/wiki/Duocylinder. Accessed September 18, 2021. Google Scholar